Prati
yeansu kim
yeansu kim
Potvrđena adresa e-pošte na uiowa.edu - Početna stranica
Naslov
Citirano
Citirano
Godina
Discrete series of odd general spin groups
Y Kim, I Matić
arXiv preprint arXiv:1706.01111, 2017
82017
Strongly positive representations of 𝐺𝑆𝑝𝑖𝑛_ {2𝑛+ 1} and the Jacquet module method
Y Kim
Math. Z. 279 (1-2), 271-296, 2015
82015
Strongly positive representations of even GSpin groups
Y Kim
Pacific Journal of Mathematics 280 (1), 69-88, 2015
52015
Langlands-Shahidi 𝐿-functions for 𝐺𝑆𝑝𝑖𝑛 groups and the generic Arthur packet conjecture
Y Kim
Transactions of the American Mathematical Society 374 (4), 2559-2580, 2021
42021
On the generic local Langlands correspondence for 𝐺𝑆𝑝𝑖𝑛 groups
V Heiermann, Y Kim
Transactions of the American Mathematical Society 369 (6), 4275-4291, 2017
32017
Strongly positive representations of G S p i n 2 n + 1 and the Jacquet module method
Y Kim
Mathematische Zeitschrift 279 (1), 271-296, 2015
32015
Possible Probability and Irreducibility of Balanced Nontransitive Dice
I Hur, Y Kim
Journal of Mathematics 2021, 2021
12021
L-functions from Langlands-Shahidi method for GSpin groups and the generic Arthur packet conjecture
YS Kim
12013
The Bernstein projector determined by a weak associate class of good cosets
Y Kim, L Spice, S Varma
arXiv preprint arXiv:2007.02396, 2020
2020
Degenerate principal series for classical and odd GSpin groups in the general case
Y Kim, B Liu, I Matić
Representation Theory of the American Mathematical Society 24 (14), 403-434, 2020
2020
Degenerate principal series in the general case
Y Kim, B Liu, I Matic
arXiv preprint arXiv:1905.13063, 2019
2019
Sustav trenutno ne može provesti ovu radnju. Pokušajte ponovo kasnije.
Članci 1–11